Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1095–1105 (Mi zvmmf1854)  

This article is cited in 1 scientific paper (total in 1 paper)

A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem

A. A. Abramova, L. F. Yukhnob

a Computing Centre of the Russian Academy of Sciences, Moscow
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1700 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1046–1056

Bibliographic databases:
UDC: 519.624
MSC: Primary 65J15; Secondary 47J10
Received: 10.06.1997

Citation: A. A. Abramov, L. F. Yukhno, “A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1095–1105; Comput. Math. Math. Phys., 38:7 (1998), 1046–1056

Citation in format AMSBIB
\Bibitem{AbrYuk98}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1095--1105
\mathnet{http://mi.mathnet.ru/zvmmf1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638606}
\zmath{https://zbmath.org/?q=an:0964.65057}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1046--1056


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1854
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1095

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Savenko, L. P. Protsakh, “Implicit function method in solving a two-dimensional nonlinear spectral problem”, Russian Math. (Iz. VUZ), 51:11 (2007), 40–43  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:76
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022